Modelling Delay in Migration for Constant Predator and Predator-Density-Dependent Prey Migration

Abraham O. Mabwago, Lawi O. George, Apima B. Samuel, Joyce A. Otieno

Page: 1-11
Abstract View: 507 times | Full Article - PDF: 267 times | Review History: 0 times |

Stochastic Predetermination of Risk and Hedging Skills for Small Scale Entrepreneurs

I. O. Longe, E. O. Ayoola

Page: 1-13
Abstract View: 397 times | Full Article PDF: 221 times | Review History: 0 times |

Exact Determinants and Inverses of Skew Symmetric Generalized Loeplitz Matrices

Xiaoting Chen

Page: 1-11
Abstract View: 272 times | Full Article - PDF: 180 times | Review History: 0 times |

Oscillation Criteria for a Class of Third-Order Dierential Equations with Neutral Term

Yu-Ping Zhao

Page: 1-7
Abstract View: 236 times | Full Article PDF: 184 times | Review History: 0 times |

Countability of Soft Topological Space

Li Fu, Shujing Li

Page: 1-11
Abstract View: 233 times | Full Article - PDF: 195 times | Review History: 0 times |